# SDR DALA2025082906393

- Difficulty date: August 21, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 93,614 hours, 41,516 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 R4 DOOR SNUBBER BELOW LIMITS AFTER REMOVED. CORRECTIVE ACTION: REMOVED AND REPLACED THE R4 DOOR ROTARY SNUBBER WITH SERVICEABLE ROTARY SNUBBER IAW B757 AMM 52-11-10, SNUBBER WAS INSTALLED ON NR 184563-0800-0022 THAT HAD THE DOOR AND BODY TORQUE TUBE REMOVED. AND RE-INSTALLED. (1167273)
